Alert archive / Oregon / Wind Advisories in 2016

Wind Advisory 6, NWS Medford, OR

January 13, 2016Curry County, Jackson County, Josephine County, Oregon; Siskiyou County, California

NWS Medford, OR issued this wind advisory at Jan 13, 2016, 6:25 PM PST for Curry County, Jackson County, Josephine County, Oregon; Siskiyou County, California. It took effect at Jan 14, 2016, 12:00 PM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2016, 6:25 PM PST (02:25 UTC)
In effect from
Jan 14, 2016, 12:00 PM PST
Expired
Jan 14, 2016, 6:28 PM PST
In force
6 hr
Issued by
NWS Medford, OR

Counties Siskiyou County, CA, Curry County, OR, Jackson County, OR, Josephine County, OR

The radar

The Medford radar (KMAX), 47 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 2.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2016-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2016-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

805 
WWUS76 KMFR 140225
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
625 PM PST WED JAN 13 2016

CAZ081-083-141430-
/O.NEW.KMFR.WI.Y.0006.160114T2000Z-160115T0600Z/
CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
625 PM PST WED JAN 13 2016

...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM PST THURSDAY. 

* WINDS: SOUTHEAST 35 TO 40 MPH WITH GUSTS TO 50 MPH.

* TIMING: LATE THURSDAY MORNING PEAKING IN THE MIDDLE OF THURSDAY
  AFTERNOON...THEN SUBSIDING THURSDAY EVENING. 

* LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR...WEED AND LAKE
  SHASTINA.

* IMPACTS: STRONG WINDS WILL PRODUCE WIND BLOWN DEBRIS AND DRIVING
  DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

FB
5 follow-up statements
876 
WWUS76 KMFR 140346
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
746 PM PST WED JAN 13 2016

CAZ083-140500-
/O.CAN.KMFR.WI.Y.0006.160114T2000Z-160115T0600Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
746 PM PST WED JAN 13 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY FOR NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY. 

$$

CAZ081-141600-
/O.CON.KMFR.WI.Y.0006.160114T2000Z-160115T0600Z/
CENTRAL SISKIYOU COUNTY-
746 PM PST WED JAN 13 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PST
THURSDAY. 

* WINDS: SOUTHEAST 35 TO 40 MPH WITH GUSTS TO 50 MPH.

* TIMING: LATE THURSDAY MORNING PEAKING IN THE MIDDLE OF 
  THURSDAYAFTERNOON...THEN SUBSIDING THURSDAY EVENING. 

* LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR...WEED AND LAKE 
  SHASTINA.

* IMPACTS: STRONG WINDS WILL PRODUCE WIND BLOWN DEBRIS AND
  DRIVING DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
FB
331 
WWUS76 KMFR 141155
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
355 AM PST THU JAN 14 2016

ORZ024-026-150000-
/O.EXB.KMFR.WI.Y.0006.160114T2100Z-160115T0600Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...CAVE JUNCTION...MEDFORD...ASHLAND
355 AM PST THU JAN 14 2016

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING. 

* WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH IN THE
  MEDFORD/ASHLAND AREA AND SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50
  MPH IN THE SOUTHERN ILLINOIS VALLEY.

* TIMING: LATE MORNING PEAKING IN THE MIDDLE OF THIS
  AFTERNOON...THEN SUBSIDING THIS EVENING.

* LOCATIONS INCLUDE: THE ROGUE VALLEY FROM MEDFORD SOUTH AND THE
  SOUTHERN ILLINOIS VALLEY.

* IMPACTS: STRONG WINDS WILL PRODUCE WIND BLOWN DEBRIS AND 
  DRIVING DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ081-150000-
/O.EXT.KMFR.WI.Y.0006.160114T2100Z-160115T0600Z/
CENTRAL SISKIYOU COUNTY-
355 AM PST THU JAN 14 2016

...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM PST THIS EVENING. 

* WINDS: SOUTHEAST 35 TO 40 MPH WITH GUSTS TO 50 MPH.

* TIMING: LATE MORNING PEAKING IN THE MIDDLE OF THIS
  AFTERNOON...THEN SUBSIDING THIS EVENING.

* LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR...WEED AND LAKE 
  SHASTINA.

* IMPACTS: STRONG WINDS WILL PRODUCE WIND BLOWN DEBRIS AND 
  DRIVING DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
SVEN
256 
WWUS76 KMFR 142215
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
215 PM PST THU JAN 14 2016

CAZ081-ORZ024-026-150600-
/O.CON.KMFR.WI.Y.0006.000000T0000Z-160115T0600Z/
CENTRAL SISKIYOU COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
INCLUDING THE CITIES OF...CAVE JUNCTION...MEDFORD...ASHLAND
215 PM PST THU JAN 14 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* WINDS: SOUTHEAST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING: WINDS ARE NEAR THEIR PEAK AND WILL SUBSIDE THIS
  EVENING.

* LOCATIONS INCLUDE: CAVE JUNCTION...MEDFORD...ASHLAND...AND THE
  NORTHERN PORTION OF THE SHASTA VALLEY.

* IMPACTS: STRONG WINDS WILL PRODUCE WIND BLOWN DEBRIS AND 
  DRIVING DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
949 
WWUS76 KMFR 142242
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
242 PM PST THU JAN 14 2016

ORZ024-142345-
/O.CAN.KMFR.WI.Y.0006.000000T0000Z-160115T0600Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
242 PM PST THU JAN 14 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY. 

SOME BREEZY SOUTH WINDS WILL BE POSSIBLE THROUGHOUT THE
EVENING...BUT ADVISORY LEVEL WINDS ARE NO LONGER EXPECTED.

$$

CAZ081-ORZ026-150600-
/O.CON.KMFR.WI.Y.0006.000000T0000Z-160115T0600Z/
CENTRAL SISKIYOU COUNTY-JACKSON COUNTY-
INCLUDING THE CITY OF...ASHLAND
242 PM PST THU JAN 14 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* WINDS: SOUTHEAST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING: WINDS ARE NEAR THEIR PEAK AND WILL SUBSIDE THIS 
  EVENING.

* LOCATIONS INCLUDE: ASHLAND...AND THE NORTHERN PORTION OF THE
  SHASTA VALLEY.

* IMPACTS: STRONG WINDS WILL PRODUCE WIND BLOWN DEBRIS AND 
  DRIVING DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

BS
046 
WWUS76 KMFR 150228
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
628 PM PST THU JAN 14 2016

CAZ081-ORZ026-150330-
/O.CAN.KMFR.WI.Y.0006.000000T0000Z-160115T0600Z/
CENTRAL SISKIYOU COUNTY-JACKSON COUNTY-
628 PM PST THU JAN 14 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY FOR JACKSON COUNTY AND THE SHASTA VALLEY.

$$

FB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Jan 13, 3:15 PM PST, 3 hours 10 minutes earlier.

Area forecast discussion, Jan 13, 3:15 PM PST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
315 PM PST WED JAN 13 2016

.SHORT TERM...WEDNESDAY NIGHT THROUGH SATURDAY NIGHT...THE
BLANKET OF SHOWERS OCCURRING OVER OUR FORECAST AREA WILL CONTINUE
TO TAPER OFF THIS EVENING AS A SHORTWAVE MOVES THROUGH OUR
FORECAST AREA. MODELS ARE IN GREAT AGREEMENT REGARDING A SHORT
BREAK IN THE PRECIPITATION TONIGHT BEFORE THE NEXT FRONTAL SYSTEM
COMES IN ON THURSDAY MORNING. THIS WILL PRODUCE PERIODS OF LIGHT
RAIN AND LIGHT TO MODERATE SNOW TOMORROW INTO EARLY FRIDAY
MORNING. RAINFALL AMOUNTS WILL BE UP TO AN INCH NEAR THE COAST AND
LOWER INLAND. A BULLSEYE OF LOWER PRECIPITATION AMOUNTS IS
EXPECTED FOR THE ROGUE VALLEY, THE SHASTA VALLEY, AND AREAS OF THE
UMPQUA BASIN WHERE SOUTHERLY WINDS COULD CREATE A BIT OF
DOWNSLOPING AND DRYING FOR THESE AREAS.

MEANWHILE, SNOW AMOUNTS ARE FORECAST TO BE BETWEEN 5 AND 10
INCHES IN AREAS ABOVE 3000 FEET. IN ADDITION TO THE PRECIPITATION,
WINDS ARE EXPECTED TO BE RATHER STRONG FOR THE EAST SIDE AS WELL
AS THE COAST AND THE SHASTA VALLEY DURING THIS TIME PERIOD. AS A
RESULT, WE HAVE ISSUED A WINTER WEATHER ADVISORY FOR AREAS OF THE
EAST SIDE AND NORTHERN CALIFORNIA ABOVE 3000 FEET.

THIS FRONT WILL BE QUICK MOVING AND PRECIPITATION WILL TAPER OFF
FRIDAY MORNING. THIS PATTERN OF LIGHT TO MODERATE PRECIPITATION
WILL CONTINUE WITH SHORT BREAKS THROUGH THE WEEKEND. ALTHOUGH
THERE WILL BE BREAKS IN THE PRECIPITATION OCCURRING ON FRIDAY
MORNING, THERE SHOULD BE ENOUGH MIXING FROM THE PREVIOUS SYSTEM
THAT FOG IS NOT EXPECTED TO DEVELOP, AND THIS WILL ALLOW
TEMPERATURES TO BE AROUND AVERAGE (OR MAYBE SLIGHTLY ABOVE
AVERAGE) FOR THIS TIME OF YEAR. -SCHAAF.

.LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT...MODELS START OUT IN
GOOD AGREEMENT WITH THE COLD FRONT APPROACHING THE COAST SUNDAY.
WIND...TEMPERATURE...AND QPF FIELDS ARE VERY SIMILAR AND GEFS OUTPUT
HAS LOW TO MODERATE STANDARD DEVIATION AMONGST MEMBERS.
THEREFORE...WE HAVE INCREASED CONFIDENCE IN A STRONG COLD FRONT
BRINGING PERIODS OF HEAVY RAIN AND HIGH WINDS TO PORTIONS OF THE
FORECAST AREA SUNDAY INTO MONDAY MORNING. FORECAST WINDS HAVE BEEN
INCREASED AT THE COAST...SHASTA AND ROGUE VALLEYS...AND EAST OF THE
CASCADES. SNOW LEVELS WITH THIS SYSTEM WILL BE ABOUT 5000 FEET SO
SNOWPACK SHOULD CONTINUE TO BUILD...ESPECIALLY OVER NORTHERN
CALIFORNIA.

LATE ON MONDAY THE EC AND GFS DIVERGE...WITH THE EC CONTINUING TO
STREAM MOISTURE INTO NORTHERN CALIFORNIA WHILE THE GFS TRANSITIONS
TO DRIER...WESTERLY FLOW ALOFT. OF NOTE...THE GEFS STANDARD
DEVIATION FOR H5 HEIGHTS INCREASES SHARPLY BY LATE MONDAY...AND
FORECAST CONFIDENCE IN DETAILS FROM LATE MONDAY INTO TUESDAY NIGHT
DIMINISHES.  WHILE THE EC GRADUALLY DRIES OUT THE FORECAST AREA
MONDAY NIGHT INTO TUESDAY NIGHT...THE GFS BRINGS A CLOSED LOW INTO
THE NORTHERN CALIFORNIA ON TUESDAY ALONG WITH MODERATE TO HEAVY
PRECIPITATION FOR MOST OF THE FORECAST AREA. WE HAVE BLENDED THESE
TWO SOLUTIONS WHILE THE CONFIDENCE REMAINS LOW.

ON WEDNESDAY OPERATIONAL MODELS AND GEFS OUTPUT BOTH SUGGEST WITH
CONFIDENCE THAT DRYING CONDITIONS ARE EXPECTED BEFORE ANOTHER
WEATHER SYSTEM ARRIVES LATE WEDNESDAY OR THURSDAY.

&&

.AVIATION....FOR THE 13/18Z TAF CYCLE. IFR CIGS AT THE COAST
SHOULD IMPROVE TO MVFR THIS AFTERNOON...AND VFR THIS EVENING.
INLAND VFR CONDITIONS ARE EXPECTED WITH MVFR CIGS EXPECTED IN
SHOWERS LATE THIS MORNING INTO EARLY THIS EVENING. MOST GUIDANCE
SUGGESTS VFR CONDITIONS IN WEST SIDE VALLEYS TONIGHT...THOUGH
CONFIDENCE IS ONLY MODERATE GIVEN PLENTY OF LOW LEVEL MOISTURE AND
THIS BEING A FAVORABLE TIME OF YEAR FOR LATE NIGHT/EARLY MORNING
IFR CONDITIONS IN WEST SIDE VALLEYS. SK

&&

.MARINE....UPDATED 300 PM PST WEDNESDAY 13 JAN 2016...WEAK HIGH
PRESSURE THIS EVENING WILL GIVE WAY TO ANOTHER STRONG SYSTEM EARLY
THURSDAY MORNING. THERE IS SOME UNCERTAINTY REGARDING THE MAXIMUM
WINDS WITH THIS FRONT, MOSTLY IN REGARDS TO THE TRACK OF THE
SURFACE LOW TO OUR NORTH. HOWEVER, AS A STRONG COASTAL JET IS
LIKELY TO DEVELOP, HAVE UPGRADED THE WATCH TO A GALE WARNING
ACROSS MUCH OF THE COASTAL WATERS, WITH A NARROW STRIP OF MARGINAL
STORM FORCE WINDS BETWEEN GOLD BEACH AND CAPE ARAGO. WINDS WILL
EASE THURSDAY EVENING, BUT HEAVY SWELL WILL CONTINUE TO PRODUCE
STEEP SEAS THROUGH FRIDAY. ANOTHER STRONG SYSTEM IS EXPECTED
SATURDAY MORNING, WITH HEAVY LONG PERIOD SWELL SATURDAY AFTERNOON
INTO SUNDAY. ACTIVE WEATHER WILL CONTINUE INTO EARLY NEXT WEEK.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR
     ORZ027>031.
     WINTER WEATHER ADVISORY FROM 10 AM THURSDAY TO 4 AM PST FRIDAY
     FOR ORZ025-027>031.
     STORM WARNING FROM 4 AM TO 7 PM PST THURSDAY FOR ORZ021.

CA...WINTER WEATHER ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR
     CAZ080-082-083-085.
     WINTER WEATHER ADVISORY FROM 10 AM THURSDAY TO 4 AM PST FRIDAY
     FOR CAZ080>085.

PACIFIC COASTAL WATERS...HAZARDOUS SEAS WARNING FROM 7 PM THURSDAY
     TO 4 PM PST FRIDAY FOR PZZ350-356-370-376.
     STORM WARNING FROM 4 AM TO 7 PM PST THURSDAY FOR
     PZZ350-356-370-376.
     GALE WARNING FROM 4 AM TO 7 PM PST THURSDAY FOR
     PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST THURSDAY
     FOR PZZ350-356-370-376.

BMS/NSK/BPN

In the hours before

Local storm report, Jan 13, 3:05 PM PST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
305 PM PST WED JAN 13 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HEAVY RAIN       5 NNW WILDERVILLE       42.46N 123.49W
01/13/2016  M1.00 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            1 INCH OF RAIN SINCE 0600 THIS MORNING.
            OBSERVER LOCATION 17 MI WEST OF TOWN.

&&

NSK
Local storm report, Jan 13, 3:39 PM PST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
339 PM PST WED JAN 13 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       2 ESE ASHLAND           42.18N 122.66W
01/13/2016  M0.30 INCH       JACKSON            OR   TRAINED SPOTTER

            6 HOUR RAINFALL BETWEEN 3 AM - 9 AM PST.
            OBSERVER LOCATION 2 MI. S. OF ASHLAND
            AIRPORT.

&&

FB
Local storm report, Jan 13, 6:11 PM PST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
611 PM PST WED JAN 13 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       2 WSW OBRIEN            42.06N 123.73W
01/13/2016  M2.90 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            15 HOUR RAINFALL FROM 3 PM PST TUESDAY TO 6
            PM PST WEDNESDAY. OBSERVER LOCATION 1.6
            MILES FROM HWY 199 IN O BRIEN.

&&

FB

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 9:22 PM PSTHigh Surf WarningMFRCoos, Curry, Douglas6 hr
Jan 14, 3:26 AM PSTSmall Craft Advisory for Hazardous SeasMFR11 hr
Jan 14, 3:34 AM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas15 hr
Jan 14, 2:42 PM PSTGale WatchMFR12 hr

Nearby

Wind Advisories in Oregon, 2016Wind Advisories in California, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.